# SDR SWIA202054490

- Difficulty date: November 15, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R35031173
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL CORRODED IN NUMEROUS AREAS AND ALSO IS CRACKED.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED CARGO DOOR FLOOR SILL, IAW REO CRJ-200 SRM.  MAJOR REPAIR TASK & FORM M-337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE REQUIRED.  REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
